# SDR CA970401006

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Relay
- Condition: Failed
- Location: Apu
- Part time: 23,098 hours
- Component: Sundstrand, T62T40C7B
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) APU CAUTION LIGHT AND APU STARTER LIGHT ON IN CRUISE AFTER DEPARTURE. AIRCRAFT RETURNED TO BASE. K62 STARTER RELAY FOR APU STARTER FOUND FAILED.
